# SDR HNAA2017021700058

- Difficulty date: February 17, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,506 hours, 28,192 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Warning Message
- Condition: Illuminated
- Location: Nlg Access Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR ACCESS PANEL INDICATION INFLIGHT.
